# SDR ABXA030189

- Difficulty date: June 4, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 53,967 hours, 66,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT FORWARD ENTRY DOOR WOULD NOT OPEN.  FOUND DOUBLER ON EXTERIOR DOOR BINDING EXTERIOR HANDLE, CHAMFERRED DOUBLE ON MAIN CABIN LEFT FORWARD ENTRY DOOR, NO BINDING NOTED.  DOOR OPEN/CLOSED OKAY IAW DC-9 AMM 52-11-00.
